# SDR GUUA95553050311A

- Difficulty date: May 3, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 29,482 hours, 34,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSP, DISCOVERED LT CLOSING ANGLE CRACKED 2.0 INCHES AT FS 288.0.  STOP DRILLED CRACK AND INSTALLED 13.5 INCH REPAIR ANGLE.
